Existence of a solution of problems of determining coefficients multiplying the highest derivatives of parabolic equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 996-1000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_6_a7,
author = {N. Ya. Beznoshchenko},
title = {Existence of a solution of problems of determining coefficients multiplying the highest derivatives of parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {996--1000},
year = {1982},
volume = {18},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_6_a7/}
}
TY - JOUR AU - N. Ya. Beznoshchenko TI - Existence of a solution of problems of determining coefficients multiplying the highest derivatives of parabolic equations JO - Differencialʹnye uravneniâ PY - 1982 SP - 996 EP - 1000 VL - 18 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_6_a7/ LA - ru ID - DE_1982_18_6_a7 ER -
%0 Journal Article %A N. Ya. Beznoshchenko %T Existence of a solution of problems of determining coefficients multiplying the highest derivatives of parabolic equations %J Differencialʹnye uravneniâ %D 1982 %P 996-1000 %V 18 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1982_18_6_a7/ %G ru %F DE_1982_18_6_a7
N. Ya. Beznoshchenko. Existence of a solution of problems of determining coefficients multiplying the highest derivatives of parabolic equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 6, pp. 996-1000. http://geodesic.mathdoc.fr/item/DE_1982_18_6_a7/